Universidad Complutense de Madrid
E-Prints Complutense

A Chebyshev collocation algorithm for the solution of advection—diffusion equations

Impacto

Downloads

Downloads per month over past year

Pinelli, Alfredo and Benocci, C. and Deville, M. (1994) A Chebyshev collocation algorithm for the solution of advection—diffusion equations. Computer methods in applied mechanics and engineering, 116 (1). pp. 201-210. ISSN 0045-7825

Official URL: http://www.sciencedirect.com/science/article/pii/S0045782594800243


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

An original method to precondition Chebyshev collocated advection-diffusion operators is proposed. The preconditioner, based on an upwind finite difference approximation, is tested on one- and two-dimensional problems. The preconditioner behaves efficiently for advection-dominated cases and produces rates of convergence independent of the number of nodes. Finally, an 'ad hoc' designed multi-domain strategy is introduced.


Item Type:Article
Subjects:Sciences > Physics
ID Code:21942
Deposited On:18 Jun 2013 08:25
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page